MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PACKAGING, FORMULA SHAVER (HAND CONTROL); BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PACKAGING, FORMULA SHAVER (HAND CONTROL); BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 0375704500
Medical Device Problem Code Electrostatic Discharge (2149)
Health Effect - Clinical Codes Shock (2072); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the surgeon was shocked by the product.The procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: surgeon complains that they were being shocked.Probable root cause: isolation circuit failure.Moisture gets into housing.Damaged motor.Damaged/frayed cable.Use error: the product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PACKAGING, FORMULA SHAVER (HAND CONTROL)
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8932399
Report Number0002936485-2019-00358
Device Sequence Number430481
Product Code GFF
UDI-Device Identifier07613327057638
UDI-Public07613327057638
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0375704500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/02/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1